Research Repository

Some New Results Related to Bessel and GrÄuss Inequalities for Orthogonal Families in Inner Product Spaces

Dragomir, Sever S (2005) Some New Results Related to Bessel and GrÄuss Inequalities for Orthogonal Families in Inner Product Spaces. Southeast Asian Bulletin of Mathematics, 29 (1). pp. 69-84. ISSN 0129-2021

Full text for this resource is not available from the Research Repository.

Abstract

Some new counterparts of Bessel's inequality for orthornormal families in real or complex inner product spaces are pointed out. Applications for some Gruss type inequalities are also emphasized.

Item Type: Article
Uncontrolled Keywords: ResPubID9418. Bessel's inequality, Gruss' inequality, inner product, Lebesgue integral
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 28 Mar 2012 04:30
Last Modified: 28 Mar 2012 04:30
URI: http://vuir.vu.edu.au/id/eprint/2740
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar